# SDR AALA201706289002

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,514 hours, 17,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Part number: 142071171
- Part serial: 336
- Condition: False Activation
- Location: Autobrake
- Part time: 17,305 hours, 11,955 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING THE LANDING GEAR, AUTOBRAKE DISENGAGED AND EICAS MESSAGES BRK RH FAULT AND BRAKE LT FAULT ILLUMINATED. DECLARED EMERGENCY. PERFORMED FIM TASK.  NO FAULTS FOUND.
